# SDR FDEA202412171811

- Difficulty date: December 17, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 38,647 hours, 23,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND L1 DOOR GUST LOCK BROKEN.  R&R'D L1 PASSENGER DOOR HOLD OPEN LOCK, IAW FDX 757 AMM 52-11-08-4.
